Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online
Ask a Urologist   »  

Had unprotected sex , left abrasion on penis shaft. Have patch of glossy skin with red dots. STD?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8613 Questions
Question
To give you some background i had unprotected sex with an ex girlfriend some months back she was particularly tight that day and it left an abrasion on the shaft of my penis it was red and irritated after intercoruse fast forward and now I have a patch of glossy skin on the shaft and notice a very small patch of red dots and very very mild itching no weeping no pain urinating i am quite scared this is an std i have pictures you can view to give you a better idea of what I have
I forgot to mention before that the dots seem to come and go they seem to appear out of nowhere and then go away
Posted Sun, 4 Aug 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 4 hours later
Hello
Thanks for your query.Based on the facts and photograph that you have posted it appears that you had rough and vigorous unprotected sex with your girl friend which resulted in getting abrasion over shaft of your penis .
I shall be happy if you can post me few more details to make comments on your problem.
1) Did you have any discharge from urethra or itching in immediate post intercourse period?
2) Have you taken any medication for abrasion that you had for last few months ?
3) Were yo applying any topical cream or ointment at the site of abrasion ?

Most likely the glossy skin that you have mentioned is neo skin which in near future will be like normal skin once the healing process is complete and melanin pigment gets deposited in this new skin.
The rash and dots are most likely due to allergic reaction to medicine.

One thing rest assured is that it is neither Herpes nor any STD.

Please consult qualified dermatologist for clinical evaluation and further treatment.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Dr.Patil.

Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex , left abrasion on penis shaft. Have patch of glossy skin with red dots. STD? 4 hours later
Hello doctor XXXXXXX

Thank you for quick response and i appreciate your time do to answer your questions in order

1.No discharge or itching following intercourse very slight itching occurred some time later.

2.i have only recently started taking medication starting with one fluconazale pill which did seem to alleviate the initial symptoms but did not completely work i am now using monistat 7 (symptoms seems to indicate a male yeast infection)

3. I was using jock itch cream initially and then started using monistat 7 the process of healing is so slow its hard to tell if either is beneficial i do know it isn't getting worse or spreading so i feel relived at that fact and i also feel good to know that in your opinion it is not an std i shall be visiting a dermatologist ASAP

Thank you again for your time Dr XXXXXXX

Best wishes,
XXXXXXX

Follow-up: Had unprotected sex , left abrasion on penis shaft. Have patch of glossy skin with red dots. STD? 3 minutes later
Also a thought if the dots were an allergic reaction why would it manifest its self in that particular area wouldn't I get it over random parts of my body?
 
 
Answered by Dr. P. T. Patil 4 hours later
Hello
Thanks for follow up.It may be local reaction to creams that you are using foe local application .Please discontinue using Monistat7 as it is certainly not a yeast infection.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor